Journal of Applied Mathematics

Generalized Lower and Upper Approximations in Quantales

Qimei Xiao and Qingguo Li

Full-text: Open access

Abstract

We introduce the concepts of set-valued homomorphism and strong set-valued homomorphism of a quantale which are the extended notions of congruence and complete congruence, respectively. The properties of generalized lower and upper approximations, constructed by a set-valued mapping, are discussed.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 648983, 11 pages.

Dates
First available in Project Euclid: 17 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1350479405

Digital Object Identifier
doi:10.1155/2012/648983

Mathematical Reviews number (MathSciNet)
MR2874983

Zentralblatt MATH identifier
1234.06011

Citation

Xiao, Qimei; Li, Qingguo. Generalized Lower and Upper Approximations in Quantales. J. Appl. Math. 2012 (2012), Article ID 648983, 11 pages. doi:10.1155/2012/648983. https://projecteuclid.org/euclid.jam/1350479405


Export citation